MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC INFANT HEEL WARMER,SQUEEZE, 4X4IN; INFANT HEEL WARMER (CHEMICAL HEAT PACK)

CARDINAL HEALTH 200, LLC INFANT HEEL WARMER,SQUEEZE, 4X4IN; INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Model Number 11460-010T
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record was reviewed for the reported lot number: v2c235d.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.No samples were returned for investigation; therefore, a root cause could not be determined.The manufacturing site will continue to monitor complaint trends.
 
Event or Problem Description
Customer reported, we are having issues with the heel warmers busting and the contents got into the patient's caregiver eye.No medication was given, but the caregiver eyes were flushed.I would like to report it as a product failure.No demographics or additional information provided.
 
Additional Manufacturer Narrative
Supplemental report is being filed following the submission of the initial mdr report submitted on 11/22/2022 since samples were returned for investigation.Device history record was reviewed for the reported lot number, v2c235d.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.Six activated samples were returned for investigation and displayed a top seal leak.The exact root cause for burst was not determined.The manufacturing site will continue to monitor complaint trends.

Brand Name
INFANT HEEL WARMER,SQUEEZE, 4X4IN
Common Device Name
INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key15843465
Report Number1423537-2022-00863
Device Sequence Number6901873
Product Code MPO
UDI-Device Identifier10630140017391
UDI-Public10630140017391
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11460-010T
Device Catalogue Number11460-010T
Device Lot NumberV2C235D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer10/25/2022
Initial Report FDA Received Date11/22/2022
Supplement Report FDA Received Date04/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown